MAUDE Adverse Event Report: CAREFUSION 60 IN ULTRA MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 60 IN ULTRA MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME2017
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: non-bd needleless connector.An unspecified failure was reported.The set was inspected for kinks, holes/tears in the tubing, and damages to the components.Visual inspection of the set noted stress markings around the male luer.No other issue was observed.Functional and pressure testing resulted in no leaking.The root cause was identified as design of the male luer component.The device history record for model me2017 could not be performed due to no lot number being provided.
 
Event or Problem Description
An unexpected extension tubing set with an unspecified issue was returned by the customer.The customer stated that there is no event information available.

Brand Name
60 IN ULTRA MINIBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10457244
Report Number9616066-2020-02594
Device Sequence Number2676560
Product Code FPA
UDI-Device Identifier10885403236242
UDI-Public10885403236242
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2017
Device Catalogue NumberME2017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1